# SDR ABXA9701672

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 9915558148
- Condition: Cracked
- Location: Aft Press Blkhd.
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT PRESSURE BULKHEAD LT RADIAL STIFFENER, NR 2 CRACKED.  REPAIRED RADIAL STIFFENER IAW ABX SUPP SRM DWG NR K05159.
